Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Red spots on skin, swollen lips. Elevated liver enzymes. Advice?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
red spots , swallen lips, after blood test found a little high in liver enzems
Posted Sat, 14 Apr 2012 in General Health
Answered by Dr. Sujeet N Charugulla 55 minutes later
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

The possibilities include urticaria, viral infections, chronic allergy, insect bites amongst others. Treatment would be conservative and depending on the diagnosis.

Red spots would need a close look. And the liver enzyme levels individually would need correlation.

More importantly, a complete history from you would add to the additional clinical findings if any found on examination - to help in the diagnosis.

I would suggest you to get an appointment at the earliest.

Let me know if I have missed out any other concern in your question.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.


Dr Sujeet N Charugulla, MBBS, MD
Consultant Physician.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor